Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 85, NWS Tulsa, OK

May 19, 20107 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 19, 2010, 9:47 PM CDT for 7 counties in Oklahoma. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2010, 9:47 PM CDT (02:47 UTC)
Expired
May 19, 2010, 10:45 PM CDT
In force
58 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Adair County, OK, Cherokee County, OK, Delaware County, OK, Mayes County, OK, Muskogee County, OK, Sequoyah County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 9:50 PM CDTHAIL 0.756 E Tahlequah, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 2:06 PM CDTTornado Watch PDSSPC8 hr
May 19, 7:32 PM CDTTornado WatchSPC6 hr
May 19, 9:35 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2010-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2010-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 355 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
807 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
355 m²/s²
0-3 km storm-relative helicity
864 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

589 
WUUS54 KTSA 200247
SVRTSA
OKC001-021-041-097-101-135-145-200345-
/O.NEW.KTSA.SV.W.0085.100520T0247Z-100520T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
947 PM CDT WED MAY 19 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  NORTHWESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  ADAIR COUNTY IN NORTHEAST OKLAHOMA
  SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA
  MAYES COUNTY IN NORTHEAST OKLAHOMA
  EASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 1045 PM CDT

* AT 942 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 12 MILES WEST OF PRYOR TO 6 MILES NORTH OF WAGONER
  TO 3 MILES EAST OF TULLAHASSEE TO 3 MILES NORTHEAST OF BOYNTON...
  MOVING EAST AT 35 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  DAMAGING WIND GUSTS TO 70 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...  
CHOUTEAU...COLCORD...COOKSON...HULBERT...JAY...KANSAS...LOCUST 
GROVE...MUSKOGEE...OKAY...PEGGS...PROCTOR...PRYOR...SALINA...  
SCRAPER...SPAVINAW...STILWELL...TAFT...TAHLEQUAH...TULLAHASSEE...  
TWIN OAKS...WAGONER...WATTS AND WESTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3610 9454 3584 9453 3560 9483 3560 9571
      3564 9571 3584 9547 3605 9545 3608 9547
      3608 9544 3640 9543 3651 9478
TIME...MOT...LOC 0246Z 270DEG 32KT 3628 9548 3605 9533
          3584 9534 3567 9557

$$
1 follow-up statement
783 
WWUS54 KTSA 200334
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1034 PM CDT WED MAY 19 2010

OKC001-021-041-097-101-135-145-200345-
/O.CON.KTSA.SV.W.0085.000000T0000Z-100520T0345Z/
MUSKOGEE OK-WAGONER OK-DELAWARE OK-ADAIR OK-CHEROKEE OK-SEQUOYAH OK-
MAYES OK-
1034 PM CDT WED MAY 19 2010

...THE SEVERE THUNDERSTORM WARNING FOR MAYES...NORTHWESTERN
SEQUOYAH...CHEROKEE...ADAIR...SOUTHERN DELAWARE...SOUTHEASTERN
WAGONER AND NORTHERN MUSKOGEE COUNTIES CONTINUES...

AT 1033 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A BROAD LINE
EXTENDING FROM SALINA TO 7 MILES SOUTHEAST OF CHLOETA TO PROCTOR TO
COOKSON TO 8 MILES SOUTHEAST OF BRAGGS...MOVING EAST AT 35 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CHRISTIE...SALINA...ROSE...LOCUST GROVE...ZENA...COLCORD...TWIN
OAKS...LEACH...JAY...WATTS...BALLARD...WESTVILLE...BARON...BUNCH...
STILWELL...MARIETTA AND KANSAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
MAYES...NORTHWESTERN SEQUOYAH...CHEROKEE...ADAIR...SOUTHERN
DELAWARE...SOUTHEASTERN WAGONER AND NORTHERN MUSKOGEE COUNTIES.

&&

LAT...LON 3611 9455 3584 9453 3560 9483 3560 9571
      3564 9571 3584 9547 3608 9514 3640 9543
      3651 9478
TIME...MOT...LOC 0334Z 270DEG 32KT 3631 9512 3633 9489
          3604 9473 3576 9485 3560 9508

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 9:11 PM CDT, 36 minutes earlier.

Area forecast discussion, May 19, 9:11 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
911 PM CDT WED MAY 19 2010

...UPDATE...

.DISCUSSION...
FORECAST UPDATE WILL FOLLOW THE REPLACEMENT OF WATCH 190 WHICH
IS SET TO EXPIRE AT 10 PM. THE SEVERE WEATHER THREAT IS LIKELY TO
CONTINUE INTO THE EARLY MORNING HOURS...ALONG WITH INCREASING
POTENTIAL FOR LOCAL YET INTENSE FLASH FLOODING.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  76  56  82 / 100  50  20  10
FSM   66  79  62  83 / 100  80  50  10
MLC   67  79  63  86 /  90  50  30   0
BVO   60  75  53  81 /  90  50  20  10
FYV   63  75  59  79 / 100  80  50  10
BYV   61  75  58  79 / 100  80  60  10
MKO   64  77  61  82 / 100  60  30  10
MIO   61  75  56  79 / 100  70  30  10
F10   65  78  60  84 /  90  50  20   0
HHW   68  84  65  87 /  90  60  50   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

LONG TERM....07
Hazardous weather outlook, May 19, 8:38 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
838 PM CDT WED MAY 19 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
838 PM CDT WED MAY 19 2010

...DANGEROUS SEVERE WEATHER ONGOING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...CORRIDOR FROM TULSA TO FORT SMITH.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...LOCATIONS ALONG AND NORTH OF
        INTERSTATE 40.

DISCUSSION...
TORNADIC THUNDERSTORMS ARE ONGOING ACROSS PORTIONS OF
EASTERN OKLAHOMA...PRIMARILY NEAR A WARM FRONT WHICH STRETCHES
FROM NEAR HOMINY TO NEAR FORT SMITH.  CONDITIONS REMAIN HIGHLY
FAVORABLE FOR ADDITIONAL TORNADOES ALONG AND SOUTH OF THIS
BOUNDARY...WHILE THE SEVERE WEATHER RISK INCLUDING LARGE HAIL
POTENTIAL INCLUDES ALL OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.

THE SLOW MOVING STORMS WHICH HAVE PASSED OVER MANY OF THE
SAME AREAS WILL RESULT IN AREAS OF FLASH FLOODING.  A FLASH
FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE AREA THROUGH
THE OVERNIGHT HOURS...AND ADDITIONAL FLASH FLOOD WARNINGS
MAY BE REQUIRED.  BE ESPECIALLY CAUTIOUS AT NIGHT AS FLOODED
ROADWAYS WILL BE MORE DIFFICULT TO IDENTIFY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS ONGOING...AND
WILL LIKELY CONTINUE INTO THE EARLY MORNING HOURS ON THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY THROUGH TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TO BE ONGOING DURING
THE EARLY MORNING HOURS ON THURSDAY...WITH THE STORM COMPLEX
SHIFTING EASTWARD WITH TIME.  ADDITIONAL THUNDERSTORMS MAY DEVELOP
THURSDAY AFTERNOON...AND THESE STORMS WOULD ALSO POSE A SEVERE
WEATHER RISK.  LOCALLY HEAVY RAINS WILL OCCUR WEDNESDAY NIGHT
INTO THURSDAY...AND SHOULD STORMS DEVELOP LATER THURSDAY...THEN
ADDITIONAL RAINS WOULD WORSEN ANY ONGOING FLOOD POTENTIAL.

A MORE STABLE WEATHER PATTERN IS FORECAST TO DEVELOP OVER
THE WEEKEND...AND PERSIST INTO EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 19, 8:04 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
804 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TORNADO          DEPEW                   35.80N 96.51W
05/19/2010                   CREEK              OK   EMERGENCY MNGR

            POSSIBLE TWO BRIEF TOUCHDOWNS NEAR DEPEW.

&&

JBM
Local storm report, May 19, 8:22 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
822 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     HAIL             OKTAHA                  35.58N 95.47W
05/19/2010  M1.25 INCH       MUSKOGEE           OK   EMERGENCY MNGR

&&

SFP
Local storm report, May 19, 8:47 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
847 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     MUSKOGEE                35.75N 95.37W
05/19/2010  E0 MPH           MUSKOGEE           OK   TRAINED SPOTTER

            70 MPH WIND REPORTED ON CHANDLER ROAD IN EASTERN MUSKOGEE

&&

MAT
Local storm report, May 19, 8:47 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT   ...CORRECTED WIND SPEED...
NATIONAL WEATHER SERVICE TULSA OK
847 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     MUSKOGEE                35.75N 95.37W
05/19/2010  E70 MPH          MUSKOGEE           OK   TRAINED SPOTTER

            70 MPH WIND REPORTED ON CHANDLER ROAD IN EASTERN MUSKOGEE

&&

MAT
Local storm report, May 19, 9:20 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
920 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     FLASH FLOOD      TULSA                   36.13N 95.92W
05/19/2010                   TULSA              OK   PUBLIC

            WIDESPREAD STREET FLOODING 41ST YALE TO MINGO.

&&

JBM
Local storm report, May 19, 9:34 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
934 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      1 S KIEFER              35.93N 96.07W
05/19/2010                   CREEK              OK   TRAINED SPOTTER

            ROADWAY FLOODED APPROX. 5 INCHES IN DEPTH

&&

JBM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:01 PM CDTTornado WarningTSACreek, Pawnee44 min
May 19, 7:03 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Pittsburg57 min
May 19, 7:22 PM CDTTornado WarningTSACreek, Okmulgee, Tulsa, Wagoner53 min
May 19, 7:35 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore55 min
May 19, 7:41 PM CDTTornado WarningTSACreek, Osage, Pawnee49 min
May 19, 7:49 PM CDTFlash Flood WarningTSACreek6 hr
May 19, 7:51 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee84 min
May 19, 7:58 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Tulsa62 min
May 19, 8:01 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah, Wagoner59 min
May 19, 8:10 PM CDTTornado WarningTSACreek50 min
May 19, 8:13 PM CDTTornado WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner47 min
May 19, 8:14 PM CDTFlash Flood WarningTSATulsa6 hr
May 19, 8:24 PM CDTTornado WarningTSACreek, Okfuskee54 min
May 19, 8:30 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa30 min
May 19, 8:47 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner58 min
May 19, 8:50 PM CDTFlash Flood WarningTSARogers, Wagoner6 hr
May 19, 8:54 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Muskogee, Okmulgee, Osage, Rogers and 2 more66 min
May 19, 8:57 PM CDTTornado WarningTSACherokee, Muskogee18 min
May 19, 8:57 PM CDTTornado WarningTSARogers, Tulsa, Wagoner48 min
May 19, 9:00 PM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Okfuskee, Okmulgee, Pittsburg60 min
May 19, 9:06 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa29 min
May 19, 9:07 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee23 min
May 19, 9:23 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee67 min
May 19, 9:28 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee62 min
May 19, 9:40 PM CDTTornado WarningTSACherokee, Delaware, Mayes, Rogers, Wagoner50 min
May 19, 9:47 PM CDTAreal Flood AdvisoryTSACherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner88 min
May 19, 9:58 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah45 min
May 19, 10:01 PM CDTFlash Flood WarningTSACherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner6 hr
May 19, 10:26 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee64 min
May 19, 10:37 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Sequoyah53 min
May 19, 10:37 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha53 min
May 19, 10:49 PM CDTAreal Flood AdvisoryTSAAdair116 min
May 19, 10:53 PM CDTFlash Flood WarningTSAMcIntosh, Muskogee6 hr
May 19, 11:25 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg35 min
May 19, 11:38 PM CDTSevere Thunderstorm WarningTSALatimer, Pushmataha67 min
May 19, 11:43 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah62 min
May 19, 11:45 PM CDTSpecial Weather StatementTSALeFlore30 min
May 19, 11:46 PM CDTFlash Flood WarningTSAAdair, Haskell, LeFlore, Sequoyah6 hr
May 20, 12:20 AM CDTSpecial Weather StatementTSAPittsburg25 min
May 20, 12:24 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
May 20, 12:33 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah57 min
May 20, 12:40 AM CDTSpecial Weather StatementTSALatimer35 min
May 20, 1:13 AM CDTSpecial Weather StatementTSALeFlore32 min
May 20, 1:18 AM CDTSpecial Weather StatementTSALatimer27 min
May 20, 1:27 AM CDTAreal Flood WarningTSACreek4 hr
May 20, 1:30 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha45 min
May 20, 2:01 AM CDTAreal Flood WarningTSATulsa4 hr
May 20, 2:16 AM CDTSpecial Weather StatementTSAPittsburg44 min
May 20, 2:17 AM CDTSpecial Weather StatementTSALeFlore43 min
May 20, 2:21 AM CDTRiver Flood WarningTSAOttawa45 hr
May 20, 2:29 AM CDTAreal Flood WarningTSARogers, Wagoner4 hr
May 20, 3:17 AM CDTRiver Flood WarningTSACreek30 hr
May 20, 3:51 AM CDTAreal Flood WarningTSACherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner4 hr
May 20, 4:21 AM CDTSpecial Weather StatementTSAPittsburg24 min
May 20, 5:00 AM CDTAreal Flood WarningTSAMcIntosh, Muskogee4 hr
May 20, 5:38 AM CDTAreal Flood WarningTSAAdair, Haskell, LeFlore, Sequoyah4 hr
May 20, 5:40 AM CDTSpecial Weather StatementTSALeFlore35 min
May 20, 6:26 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more4 hr
May 20, 7:39 AM CDTAreal Flood WarningTSACherokee, Muskogee4 hr
May 20, 8:19 AM CDTRiver Flood AdvisoryTSACherokee19 hr
May 20, 8:28 AM CDTRiver Flood WarningTSAOttawa18 hr
May 20, 8:55 AM CDTAreal Flood WarningTSAMcIntosh, Muskogee4 hr
May 20, 10:25 AM CDTAreal Flood WarningTSALatimer, LeFlore, Pittsburg, Pushmataha6 hr
May 20, 11:08 AM CDTFlash Flood WarningTSAChoctaw, Pushmataha4 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.